# SDR ASAA11410602

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 40,196 hours, 22,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580733
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF R1 DOOR ANGLE CRACKED ON UPPER SURFACE OF THIRD WEB BELOW THE UPPER DOOR HINGE.  REPLACED ANGLE IAW B737 400 SRM 51 40 02.
